Oct 30, 2003
Nelson, Guru of nutrition!
What do you think of the use of HGH with HIV pos individuals? I'm 5'11, 200lbs (gained weight recently). I have read so many positive things, but what are the negatives? Are there any particular brands or companies I should use? I am probably going to start meds in the next month or so. I appreciate your advice.
Response from Mr. Vergel
You can a read a lot about growth hormone in www.medibolics.com. At 200 pounds and 5'11" , you will not get a prescription for Serostim (the brand approved for HIV wasting). Serostim also works to brun visceral (abdominal fat) in lipodystrophy ,but it has not been approved for that use yet. The side effects are not fun: diabetes for some, joint aches, water retention. It cost $1000 per mg/day per month (i.e. $6000 a month for 6 mg/day). Many insurance companies do not want to pay for it and ADAP programs are cracking down also.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of AIDS?
- Burning Penis After Sucking Penis Worried I Have HIV
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Are Monocytes High Or Low With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.